MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS CURVED INSERTER SHAFT; INSERTION DEVICES

DEPUY IRELAND - 9616671 ACTIS CURVED INSERTER SHAFT; INSERTION DEVICES
Catalog Number 201007120
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that does not fit in the universal inserter.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - according to the information received, it was reported that does not fit in the universal inserter.The product was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed the distal tip is worn consistent with normal an repetitive usage and some scratches could be identified on the distal part.The scratches are consistent with other tools and hard edges coming in contact with the device, properly handling and attention to the approved use of the device diminishes the risk of failure.A functional test was performed with a mating device (259807460) of the laboratory and the device was able to be disassembled/assembled as intended.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the actis curved inserter shaft would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d9.Corrected: h3.

Brand Name
ACTIS CURVED INSERTER SHAFT
Common Device Name
INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24742066
Report Number1818910-2026-05505
Device Sequence Number9101188
Product Code LXH
UDI-Device Identifier10603295394006
UDI-Public(01)10603295394006(10)SO2043272
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201007120
Device Lot NumberSO2043272
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight70 KG